# SDR AALA20100222AFW01

- Difficulty date: February 22, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 73,012 hours, 11,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 500 TO 522 FRAMES BETWEEN STRINGER 30 LEFT AND 31 LEFT DAMAGED.  ACCOMPLISHED REPAIR PER EA B767-53-009146.
